Browse Title Index


 
Issue Title
 
Vol 17, No 1 (2015) THE THREE-DIMENSIONAL NON-UNIFORM AND ASYMMETRIC n-PLAYER GAME WITH EQUAL INITIAL FORTUNES Abstract   PDF
Chanpana T., Chaidee N., Suntornchost J.
 
Vol 10, No 2 (2008) TOTAL COLORINGS OF SOME CLASSES OF GLUED GRAPHS Abstract   PDF
W. Charoenpanitseri, W. Hemakul, C. Uiyyasathian
 
Vol 13, No 1 (2011) TRANSPORTATION PROBLEMS WITH TWO SIDED CONTRAINTS ON SUPPLIES AND DEMANDS Abstract   PDF
Pham Xuan Hinh, Tran Vu Thieu
 
Vol 9, No 2 (2007) UNIQUE RANGE SETS FOR p-ADIC MEROMORPHIC FUNCTIONS IN SEVERAL VARIABLES Abstract   PDF
Tran Dinh Duc
 
Vol 20, No 1 (2018): East-West J. of Mathematics UNI-SOFT IDEALS OF SEMIRINGS Abstract   PDF
Mandal Debabrata
 
Vol 17, No 2 (2015) UPPER SEMI-CONTINUITY FOR SOLUTION MAPPINGS OF WEAK QUASI-EQUILIBRIUM PROBLEMS Abstract   PDF
Truong Thi Thuy Duong
 
Vol 19, No 1 (2017): East-West Journal of Mathematics Values of Cantor-like analytic functions at rational points Abstract   PDF
Vichian Laohakosol
 
Vol 15, No 1 (2013) VALUING DEFAULT RISK FOR ASSETS VALUE JUMP PROCESSES Abstract   PDF
Hoang Thi Phuong Thao
 
Vol 12, No 2 (2010) WAGNER TRANSFORMATIONS AND MAXIMAL CLIFFORD INVERSE SEMIGROUPS OF TRANSFORMATIONS Abstract   PDF
Boyko Gyurov
 
Vol 8, No 2 (2006) WEAK GENERATORS FOR CLASSES OF R-MODULES Abstract   PDF
P. F. Smith, M. R. Vedadi
 
Vol 9, No 2 (2007) WEAK HOPF-ALGEBRAS AND SMASH PRODUCTS Abstract   PDF
Xiurong Wang
 
Vol 4, No 1 (2002) When submodules isomorphic to complements are complements Abstract   PDF
Noyan Er
 
Vol 6, No 2 (2004) YOUNG DIAGRAMS OF EQUIVALENT FUZZY SUBSETS Abstract   PDF
V. Murali
 
Vol 10, No 1 (2008) ?(*)-RINGS AND THEIR EXTENSIONS AS 2-PRIMAL RINGS Abstract   PDF
V. K. Bhat
 
Vol 5, No 1 (2003) ?-DENSITY TOPOLOGIES Abstract   PDF
B.K. Lahiri, Pratulananda Das
 
326 - 340 of 340 Items << < 9 10 11 12 13 14